Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 2, NWS Norman, OK

March 8, 2016Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this river flood warning at Mar 8, 2016, 7:41 AM CST for Atoka County, Bryan County, Oklahoma. It took effect at Mar 9, 2016, 4:20 AM CST. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 7:41 AM CST (13:41 UTC)
In effect from
Mar 9, 2016, 4:20 AM CST
Expired
Mar 11, 2016, 4:40 PM CST
In force
60 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

471 
WGUS44 KOUN 081341
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
741 AM CST TUE MAR 8 2016

OKC005-013-090141-
/O.NEW.KOUN.FL.W.0002.160309T1020Z-160311T2240Z/
/CNEO2.1.ER.160309T1020Z.160310T0600Z.160311T1640Z.NO/
741 AM CST TUE MAR 8 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Clear Boggy Creek near Caney. 
  
* from late tonight to Friday afternoon...or until the warning is 
  cancelled. 
  
* At  6:00 AM Tuesday the stage was estimated at 4.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Wednesday morning and crest near 21.3 feet early Thursday morning. 
  The Clear Boggy Creek will fall below flood stage late Friday 
  morning. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
11 follow-up statements
131 
WGUS84 KOUN 082005
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CST TUE MAR 8 2016

OKC013-090405-
/O.EXT.KOUN.FL.W.0001.160309T0842Z-160310T1424Z/
/BLUO2.1.ER.160309T0842Z.160309T1800Z.160310T0824Z.NO/
205 PM CST TUE MAR 8 2016

...Flood Warning extended until Thursday morning...
 
The Flood Warning continues for
  The Blue River near Blue. 
  
* from late tonight to Thursday morning...or until the warning is 
  cancelled. 
  
* At  1:30 PM Tuesday the stage was 20.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage early 
  Wednesday morning and crest near 29.2 feet early Wednesday 
  afternoon. The Blue River will fall below flood stage early 
  Thursday morning. 
  
* Impact...At 30.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Flood depths average 2 feet...with property isolated in 
  low-lying fields close to the river. Inflows from local streams 
  could cause higher stages in their common flood plain.
  
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$

OKC005-013-090405-
/O.EXT.KOUN.FL.W.0002.160309T2018Z-160312T0320Z/
/CNEO2.1.ER.160309T2018Z.160310T1800Z.160311T2120Z.NO/
205 PM CST TUE MAR 8 2016

...Flood Warning extended until Friday evening...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from Wednesday afternoon to Friday evening...or until the warning 
  is cancelled. 
  
* At 12:00 PM Tuesday the stage was 9.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Wednesday afternoon and crest near 20.6 feet early Thursday 
  afternoon. The Clear Boggy Creek will fall below flood stage late 
  Friday afternoon. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
765 
WGUS84 KOUN 090155
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CST TUE MAR 8 2016

OKC013-090955-
/O.EXT.KOUN.FL.W.0001.160309T0622Z-160311T0000Z/
/BLUO2.1.ER.160309T0622Z.160310T0000Z.160310T1800Z.NO/
755 PM CST TUE MAR 8 2016

...Flood Warning extended until Thursday evening...
 
The Flood Warning continues for
  The Blue River near Blue. 
  
* from late tonight to Thursday evening...or until the warning is 
  cancelled. 
  
* At  7:30 PM Tuesday the stage was 25.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage early 
  Wednesday morning and crest near 30.1 feet Wednesday evening. The 
  Blue River will fall below flood stage early Thursday afternoon. 
  
* Impact...At 30.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Flood depths average 2 feet...with property isolated in 
  low-lying fields close to the river. Inflows from local streams 
  could cause higher stages in their common flood plain.
  
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$

OKC005-013-090954-
/O.EXT.KOUN.FL.W.0002.160309T2008Z-160312T0730Z/
/CNEO2.1.ER.160309T2008Z.160310T1800Z.160312T0130Z.NO/
755 PM CST TUE MAR 8 2016

...Flood Warning extended until late Friday night...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from Wednesday afternoon to late Friday night...or until the 
  warning is cancelled. 
  
* At  6:00 PM Tuesday the stage was 10.3 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Wednesday afternoon and crest near 20.7 feet early Thursday 
  afternoon. The Clear Boggy Creek will fall below flood stage Friday
  evening. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
191 
WGUS84 KOUN 090255
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CST TUE MAR 8 2016

OKC005-013-091055-
/O.EXT.KOUN.FL.W.0002.160309T0752Z-160312T0730Z/
/CNEO2.1.ER.160309T0752Z.160310T0600Z.160312T0130Z.NO/
855 PM CST TUE MAR 8 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from late tonight to late Friday night...or until the warning is 
  cancelled. 
  
* At  7:30 PM Tuesday the estimated stage was 18.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Wednesday morning and crest near 21.8 feet early Thursday morning. 
  The Clear Boggy Creek will fall below flood stage Friday evening. 
  
* Impact...At 22.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
829 
WGUS84 KOUN 090709
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CST WED MAR 9 2016

OKC005-013-091509-
/O.EXT.KOUN.FL.W.0002.160309T1036Z-160312T0800Z/
/CNEO2.2.ER.160309T1036Z.160310T0600Z.160312T0200Z.NO/
109 AM CST WED MAR 9 2016

...Flood Warning extended until late Friday night...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* from early this morning to late Friday night...or until the 
  warning is cancelled. 
  
* At 12:00 AM Wednesday the stage was 14.0 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will rise above flood stage early 
  Wednesday morning and crest near 22.3 feet early Thursday morning. 
  The Clear Boggy Creek will fall below flood stage Friday evening. 
  
* Impact...At 22.0 feet...Creek levels rise to three feet higher than
  flood stage in western Atoka County and the northeastern edge of 
  Bryan County. High stages on small feeder streams result in even 
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Croplands...pastures...and some secondary
  rural roads are flooded.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
343 
WGUS84 KOUN 091321
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CST WED MAR 9 2016

OKC005-013-092121-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T1200Z/
/CNEO2.1.ER.160309T0952Z.160309T1200Z.160311T0600Z.NO/
721 AM CST WED MAR 9 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until Friday morning...or until the warning is cancelled. 
  
* At  6:00 AM Wednesday the stage was estimated at 20.1 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling earlyThursday morning. The Clear Boggy Creek will fall 
  below flood stage early Friday morning. 
  
* Impact...At 20.0 feet...Creek levels rise to slightly above 
  bankfull stages in western Atoka County and the northeastern edge 
  of Bryan County. High stages on small feeder streams result in even
  greater depths to mainstem bottomlands near their points of entry 
  into Clear Boggy Creek. Only croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
738 
WGUS84 KOUN 091956
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
156 PM CST WED MAR 9 2016

OKC005-013-100356-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0800Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160311T0200Z.NO/
156 PM CST WED MAR 9 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until late Thursday night...or until the warning is cancelled. 
  
* At 12:00 PM Wednesday the stage was estimated at 20.7 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising and crest 
  near 20.8 feet Wednesday evening. The Clear Boggy Creek will fall 
  below flood stage Thursday evening. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
966 
WGUS84 KOUN 100116
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CST WED MAR 9 2016

OKC005-013-100916-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0645Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160311T0045Z.NO/
716 PM CST WED MAR 9 2016

The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until late Thursday night...or until the warning is cancelled. 
  
* At  6:00 PM Wednesday the estimated stage was 20.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek is near crest and will begin 
  falling early Thursday morning. The Clear Boggy Creek will fall 
  below flood stage Thursday evening. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
583 
WGUS84 KOUN 100728
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CST THU MAR 10 2016

OKC005-013-101527-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0500Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160310T2300Z.NO/
127 AM CST THU MAR 10 2016

The Flood Warning continues for
  the Clear Boggy Creek near Caney 
  
* until this evening...or until the warning is cancelled. 
  
* At 12:00 AM Thursday the stage was 20.4 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek has crested and will continue to 
  fall. The Clear Boggy Creek will fall below flood stage late 
  Thursday afternoon.
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
031 
WGUS84 KOUN 101307
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
707 AM CST THU MAR 10 2016

OKC005-013-102107-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T1630Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T1030Z.NO/
707 AM CST THU MAR 10 2016

...Flood Warning extended until Friday morning...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney 
  
* until Friday morning...or until the warning is cancelled. 
  
* At  6:00 AM Thursday the stage was estimated at 20.8 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek has crested... and will begin 
  falling early Thursday afternoon. The Clear Boggy Creek will fall 
  below flood stage early Friday morning. 
  
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher 
  than flood stage in western Atoka County and extreme northeastern 
  Bryan County.  High stages on small feeder streams could  result in
  even greater depths to mainstem bottomlands near their points of 
  entry into Clear Boggy Creek. Croplands...pastures...and some 
  secondary rural roads are affected.
  
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
050 
WGUS84 KOUN 101952
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CST THU MAR 10 2016

OKC005-013-110352-
/O.CON.KOUN.FL.W.0002.000000T0000Z-160311T1630Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T1030Z.NO/
152 PM CST THU MAR 10 2016

The Flood Warning continues for
  the Clear Boggy Creek near Caney 
  
* until Friday morning...or until the warning is cancelled. 
  
* At 12:00 PM Thursday the stage was estimated at 20.6 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek has crested and will continue to 
  fall. The Clear Boggy Creek will fall below flood stage early 
  Friday morning.
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$
939 
WGUS84 KOUN 110148
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CST THU MAR 10 2016

OKC005-013-110752-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0752Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T0152Z.NO/
748 PM CST THU MAR 10 2016

The Flood Warning continues for
  the Clear Boggy Creek near Caney 
  
* until late tonight...or until the warning is cancelled. 
  
* At  6:30 PM Thursday the stage was 19.3 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 19.0 feet. 
  
* Forecast...The Clear Boggy Creek has crested and will continue to 
  fall. The Clear Boggy Creek will fall below flood stage Thursday 
  evening.
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:09 AM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 8, 6:09 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
609 AM CST TUE MAR 8 2016

.AVIATION...
0812/0912 TAFS...

SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE
ACROSS MOST TERMINAL LOCATIONS THIS MORNING. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH MAY
REDUCE VISIBILITY BELOW 1 MILE.  HAIL AND WIND GUSTS OVER
45 KNOTS ARE ALSO POSSIBLE...ESPECIALLY ACROSS SOUTHWESTERN
OKLAHOMA AND NORTHERN TEXAS. MOST OF THE SHOWERS AND STORMS WILL
CLEAR ALL TERMINAL SITES BY 18-19Z. ADDITIONAL STORMS MAY FORM
LATER THIS AFTERNOON/EVENING BUT COVERAGE OF STORMS WILL BE LESS.
MVFR CONDITIONS ARE EXPECTED THIS AFTERNOON BUT IFR CEILINGS MAY
REFORM LATER THIS EVENING/OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 351 AM CST TUE MAR 8 2016/

DISCUSSION...
SEVERAL HIGH RESOLUTION MODELS HAVE BEEN CONSISTENT IN DEVELOPING
SCATTERED CONVECTION OVER SOUTHWESTERN TEXAS EARLY THIS MORNING
WITH INCREASING COVERAGE OVER SOUTHWESTERN OKLAHOMA AND WESTERN
NORTH TEXAS BY SUNRISE. INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT THE RISK OF LARGE HAIL WITH SOME WIND POTENTIAL THIS
MORNING...ESPECIALLY ACROSS WESTERN NORTH TEXAS AND SOUTHWESTERN
OKLAHOMA. STORM INTENSITY MAY DECREASE OVER CENTRAL AND SOUTHERN
OKLAHOMA...BUT STORMS WILL STILL HAVE THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SOME HAIL. MOST OF THE MORNING CONVECTION IS
EXPECTED TO MOVE NORTH AND EAST OF THE FORECAST AREA BY EARLY
AFTERNOON.

ADDITIONAL STORMS MAY DEVELOP BY MID AFTERNOON ALONG AND NEAR A
COLD IN NORTHWESTERN OKLAHOMA AND THE TEXAS PANHANDLE. OTHER
STORMS MAY ALSO DEVELOP NEAR DRYLINE IN WESTERN NORTH TEXAS.
SEVERE STORMS WILL CERTAINLY BE POSSIBLE...ESPECIALLY IN WESTERN
NORTH TEXAS WHERE BETTER INSTABILITY WILL LIKELY DEVELOP.

AFTER THE CONVECTION THIS MORNING AND AFTERNOON...TRENDS BECOME
MORE UNCERTAIN. IT'S POSSIBLE THAT WIDESPREAD STORMS WILL FORM
OVER SOUTHERN AND CENTRAL TEXAS LATE THIS AFTERNOON INTO THIS
EVENING...AS AN UPPER LOW MOVES SLOWLY ACROSS NORTHERN MEXICO.
WITH INCREASING SOUTHERLY FLOW AT MID/UPPER LEVELS...STORMS MAY
MOVE/DEVELOP INTO SOUTHERN AND CENTRAL OKLAHOMA BUT NOT AS
WIDESPREAD AS THE TT WRF MODEL.

THE UPPER LOW OVER NORTHERN MEXICO AND SOUTHERN TEXAS WILL MOVE
LITTLE WEDNESDAY INTO THURSDAY. MEANWHILE...A MID-LEVEL TROUGH
WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES LATE WEDNESDAY
INTO THURSDAY. AS THE TROUGH CONTINUES EAST...DRIER AIR WILL
MOVE INTO AT LEAST THE WESTERN 1/3 OR 1/2 OF OKLAHOMA WITH
INCREASING NORTHERLY WINDS.

BY LATE WEEK...A SOUTHERN STREAM SYSTEM MOVING ACROSS THE
SOUTHWESTERN UNITED STATES MAY FINALLY MOVE THE MID/UPPER LOW
OVER TEXAS EASTWARD. AFTER THE SYSTEM MOVES EAST...MAINLY DRY
WEATHER IS EXPECTED WITH A WARMING TREND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  54  66  48 /  90  50  60  30
HOBART OK         70  49  65  45 /  60  30  50  40
WICHITA FALLS TX  75  54  68  51 /  80  60  60  40
GAGE OK           66  42  63  38 /  30  30  40  40
PONCA CITY OK     66  48  65  43 /  80  40  50  30
DURANT OK         73  59  67  56 /  80  80  80  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-
     041>043-046>048-050>052.

TX...NONE.
&&
Hazardous weather outlook, Mar 8, 4:34 AM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CST TUE MAR 8 2016

OKZ004>048-050>052-TXZ083>090-091045-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
434 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS LOCATED SOUTH OF A LINE FROM ERICK... TO
CLINTON... TO KINGFISHER AND STILLWATER... INCLUDING ALL OF
WESTERN NORTH TEXAS. A MARGINAL RISK OF SEVERE STORMS SURROUNDS
THE SLIGHT RISK... AND INCLUDES ALL OF NORTHERN OKLAHOMA... EXCEPT
EXTREME NORTHWEST OKLAHOMA.

TIMING...
STRONG TO SEVERE STORMS ARE POSSIBLE THIS MORNING AND AGAIN LATE
THIS AFTERNOON INTO THE EVENING HOURS.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF HAIL TO TWO INCHES IN
DIAMETER... DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH... AND
LOCALLY HEAVY RAINFALL. THERE IS A LOW CHANCE OF A FEW TORNADOES.

.FLASH FLOODING...
LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING ACROSS
SOUTHERN AND SOUTHEAST OKLAHOMA.

DISCUSSION...
MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
IMPACT OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT.

THIS MORNING... A COMPLEX OF STRONG TO SEVERE STORMS WILL MOVE
NORTHEAST FROM NORTH TEXAS ACROSS SOUTHERN AND PARTS OF CENTRAL
OKLAHOMA BEFORE MOVING NORTHEAST OF THE AREA BY LATE MORNING.
LARGE HAIL... DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE
MAIN IMPACTS WITH THESE STORMS.

A BREAK IN THE ACTIVITY IS THEN EXPECTED THROUGH MUCH OF THE
AFTERNOON. THIS WILL ALLOW MODEST INSTABILITY TO REDEVELOP IN THE
WAKE OF THE MORNING STORMS. ADDITIONAL STORM DEVELOPMENT IS
EXPECTED TO OCCUR ACROSS PARTS OF WEST TEXAS INTO WESTERN AND
SOUTHWESTERN OKLAHOMA BY LATE IN THE AFTERNOON. THIS ACTIVITY WILL
THEN TRACK EAST AND NORTHEAST ACROSS THE AREA AND WILL BE CAPABLE
OF LARGE HAIL... DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS MORNING
AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SATURDAY. THE
CHANCE OF SEVERE WEATHER DURING THIS TIME WILL BE REMAIN LOW.

.FLASH FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON ON WEDNESDAY FOR SOUTHERN
AND SOUTHEAST OKLAHOMA. BETWEEN 3 TO 5 INCHES OF TOTAL RAINFALL
WILL BE POSSIBLE THROUGH MID-DAY WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Mar 8, 5:00 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CST TUE MAR 8 2016

OKZ033-034-036-TXZ083-081130-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
500 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...SOUTH CENTRAL
GREER...SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL
530 AM CST...

AT 459 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF ELDORADO TO 5 MILES NORTHWEST OF GOODLETT...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3456 10000 3473 9995 3475 9949 3428 9966
      3426 10000
TIME...MOT...LOC 1059Z 209DEG 34KT 3450 9972 3437 9997

30
Special weather statement, Mar 8, 5:36 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 AM CST TUE MAR 8 2016

OKZ021-022-033>036-TXZ083-081200-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
HARDEMAN TX-
536 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN
BECKHAM...NORTHWESTERN KIOWA...WEST CENTRAL JACKSON...WESTERN WASHITA
AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 600 AM CST...

AT 534 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR GRANITE TO 5 MILES NORTHWEST OF DUKE TO 10 MILES NORTH OF
GOODLETT...MOVING NORTH AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3476 9996 3547 9918 3497 9932 3437 9997
TIME...MOT...LOC 1134Z 188DEG 29KT 3499 9937 3472 9964 3449 9991

30
Special weather statement, Mar 8, 5:53 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CST TUE MAR 8 2016

TXZ083-084-081230-
HARDEMAN TX-FOARD TX-
553 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 630 AM CST...

AT 550 AM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF CROWELL...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3399 9988 3413 10001 3429 9975 3421 9952
TIME...MOT...LOC 1150Z 232DEG 36KT 3411 9988

30
Special weather statement, Mar 8, 6:12 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
612 AM CST TUE MAR 8 2016

OKZ016-021>023-034>036-038-081245-
COMANCHE OK-GREER OK-CADDO OK-CUSTER OK-BECKHAM OK-KIOWA OK-
JACKSON OK-WASHITA OK-
612 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...GREER...
SOUTHWESTERN CADDO...SOUTHEASTERN CUSTER...SOUTHEASTERN BECKHAM...
KIOWA...NORTHEASTERN JACKSON AND WASHITA COUNTIES UNTIL 645 AM CST...

AT 608 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES WEST OF CLINTON TO 8 MILES SOUTHWEST OF MANGUM...MOVING
NORTH AT 25 MPH. ANOTHER LINE OF STRONG STORMS WAS LOCATED FROM NEAR
ALTUS TO HOBART AND 3 MILES WEST OF FORT COBB.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3497 9979 3581 9894 3581 9886 3500 9840
      3455 9934 3492 9973 3494 9973
TIME...MOT...LOC 1208Z 166DEG 20KT 3552 9907 3480 9962

30
Special weather statement, Mar 8, 7:13 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 AM CST TUE MAR 8 2016

OKZ022-023-035-036-081345-
CADDO OK-KIOWA OK-JACKSON OK-WASHITA OK-
713 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO...KIOWA...
NORTHEASTERN JACKSON AND EASTERN WASHITA COUNTIES UNTIL 745 AM CST...

AT 706 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COOPERTON...MOVING NORTH AT 40 MPH. OTHER STRONG STORMS WERE LOCATED
FROM HOBART TO MOUNTAIN VIEW AND EAKLY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3481 9930 3481 9925 3484 9925 3484 9928
      3546 9883 3546 9874 3521 9832 3486 9880
      3486 9882 3483 9883 3474 9895
TIME...MOT...LOC 1306Z 194DEG 33KT 3488 9895

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:57 PM CSTSpecial Weather StatementOUNWoodward33 min
Mar 7, 8:54 PM CSTSpecial Weather StatementOUNMarshall36 min
Mar 7, 9:07 PM CSTFlash Flood WatchOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more29 hr
Mar 7, 9:31 PM CSTSpecial Weather StatementOUNAtoka, Bryan44 min
Mar 7, 9:35 PM CSTSpecial Weather StatementOUNSeminole25 min
Mar 7, 10:10 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc50 min
Mar 7, 10:17 PM CSTSpecial Weather StatementOUNAtoka28 min
Mar 7, 10:28 PM CSTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Mar 7, 10:34 PM CSTAreal Flood AdvisoryOUNMurray116 min
Mar 8, 5:36 AM CSTSpecial Weather StatementOUNGreer, Harmon24 min
Mar 8, 6:12 AM CSTSpecial Weather StatementOUNCuster, Greer, Kiowa, Washita33 min
Mar 8, 7:13 AM CSTSpecial Weather StatementOUNCaddo, Kiowa32 min
Mar 8, 7:32 AM CSTRiver Flood WarningOUNBryan40 hr
Mar 8, 8:36 AM CSTSpecial Weather StatementOUNCanadian24 min
Mar 8, 8:38 AM CSTAreal Flood AdvisoryOUNBeckham, Caddo, Custer, Greer, Jackson, Kiowa and 1 more3 hr
Mar 8, 8:45 AM CSTSpecial Weather StatementOUNStephens30 min
Mar 8, 8:59 AM CSTSpecial Weather StatementOUNOklahoma31 min
Mar 8, 9:07 AM CSTSpecial Weather StatementOUNOklahoma23 min
Mar 8, 9:19 AM CSTAreal Flood AdvisoryOUNBryan, Carter, Garvin, Johnston, Love, Marshall and 2 more3 hr
Mar 8, 9:27 AM CSTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall48 min
Mar 8, 9:37 AM CSTSpecial Weather StatementOUNOklahoma23 min
Mar 8, 9:47 AM CSTAreal Flood AdvisoryOUNCleveland3 hr
Mar 8, 10:07 AM CSTSpecial Weather StatementOUNAtoka, Coal, Johnston23 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Pontotoc and 1 more3 hr
Mar 8, 10:31 AM CSTSpecial Weather StatementOUNCoal, Pontotoc29 min
Mar 8, 11:01 AM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes3 hr
Mar 8, 11:02 AM CSTSpecial Weather StatementOUNAtoka28 min

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.